# SDR TRAX200701851

- Difficulty date: December 1, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 7,042 hours, 4,574 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 280 FWD FLOOR SUPPORT ANGLE CORRODED AT BL 0.
